# SDR CALA0500457

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 42,787 hours, 9,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AIRPHONE ANTENNA SKIN CORRODED AT STA 1520 BETWEEN S28R AND S29R.  THE CORRODED SECTION OF SKIN WAS REMOVED.  DOUBLERS AND FILLERS WERE INSTALLED IAW SRM 51-40-02 AND SRM 53-00-01, REPAIR 3.
